American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 85 found      Go to page: 1 2 3

[31] Dikran Dikranjan. Zero-dimensionality of some pseudocompact groups . Proc. Amer. Math. Soc. 120 (1994) 1299-1308. MR 1185278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Salvador García-Ferreira and Angel Tamariz-Mascarúa. The $\alpha$-boundification of $\alpha$ . Proc. Amer. Math. Soc. 118 (1993) 1301-1311. MR 1165054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] G. Gruenhage and P. J. Nyikos. Normality in $X\sp 2$ for compact $X$ . Trans. Amer. Math. Soc. 340 (1993) 563-586. MR 1162102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] W. Fleissner, J. Kulesza and R. Levy. Cofinality in normal almost compact spaces . Proc. Amer. Math. Soc. 113 (1991) 503-511. MR 1072087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Manuel Alonso Morón. ${\bf N}$-compactness and shape . Proc. Amer. Math. Soc. 113 (1991) 545-550. MR 1065953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Klaas Pieter Hart and Jan van Mill. A countably compact topological group $H$ such that $H\times H$ is not countably compact . Trans. Amer. Math. Soc. 323 (1991) 811-821. MR 982236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Alan Dow. Large compact separable spaces may all contain $\beta {\bf N}$ . Proc. Amer. Math. Soc. 109 (1990) 275-279. MR 1010799.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Zoltán T. Balogh. On compact Hausdorff spaces of countable tightness . Proc. Amer. Math. Soc. 105 (1989) 755-764. MR 930252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] S. Salbany and T. D. Todorov. Alexander's subbase lemma . Proc. Amer. Math. Soc. 105 (1989) 262. MR 946626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Z. Balogh, A. Dow, D. H. Fremlin and P. J. Nyikos. Countable tightness and proper forcing. Bull. Amer. Math. Soc. 19 (1988) 295-298. MR 940491.
Abstract, references, and article information   
View Article: PDF

[41] Murray G. Bell. $G\sb \kappa$ subspaces of hyadic spaces . Proc. Amer. Math. Soc. 104 (1988) 635-640. MR 962841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S. A. Naimpally and P. L. Sharma. Fine uniformity and the locally finite hyperspace topology . Proc. Amer. Math. Soc. 103 (1988) 641-646. MR 943098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] C. E. Aull and J. O. Sawyer. The pseudocompact extension $\alpha X$ . Proc. Amer. Math. Soc. 102 (1988) 1057-1064. MR 934890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] H. J. K. Junnila, T. Nogura and R. Telgársky. A singular space related to the point-open game . Proc. Amer. Math. Soc. 99 (1987) 568-570. MR 875399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] P. J. Nyikos and J. E. Vaughan. Sequentially compact, Franklin-Rajagopalan spaces . Proc. Amer. Math. Soc. 101 (1987) 149-155. MR 897087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Gary Gruenhage. A note on Gul\cprime ko compact spaces . Proc. Amer. Math. Soc. 100 (1987) 371-376. MR 884482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Angelo Bella. A note on functionally compact spaces . Proc. Amer. Math. Soc. 98 (1986) 507-512. MR 857951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] U. N. B. Dissanayake and S. W. Willard. Tightness in product spaces . Proc. Amer. Math. Soc. 96 (1986) 136-140. MR 813826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Jack Porter and Johannes Vermeer. Spaces with coarser minimal Hausdorff topologies . Trans. Amer. Math. Soc. 289 (1985) 59-71. MR 779052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] I. Juhász and Z. Szentmiklóssy. Two results concerning cardinal functions on compact spaces . Proc. Amer. Math. Soc. 90 (1984) 608-610. MR 733414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Murray Bell and John Ginsburg. Compact spaces and spaces of maximal complete subgraphs . Trans. Amer. Math. Soc. 283 (1984) 329-338. MR 735426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Murray G. Bell. Supercompactness of compactifications and hyperspaces . Trans. Amer. Math. Soc. 281 (1984) 717-724. MR 722770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Hao Xuan Zhou. On countable compactness and sequential compactness . Proc. Amer. Math. Soc. 90 (1984) 121-127. MR 722428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Sergio Salbany. An embedding characterization of almost compact spaces . Trans. Amer. Math. Soc. 275 (1983) 611-621. MR 682721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Hao Xuan Zhou. A conjecture on compact Fr\'echet spaces . Proc. Amer. Math. Soc. 89 (1983) 326-328. MR 712645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] K. P. Hart and J. Vermeer. Non-Tychonoff $e$-compactifiable spaces . Proc. Amer. Math. Soc. 89 (1983) 725-729. MR 719005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] S. Argyros and S. Negrepontis. On weakly $\mathcal{K}$-countably determined spaces of continuous functions . Proc. Amer. Math. Soc. 87 (1983) 731-736. MR 687652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jesse P. Clay and James E. Joseph. A characterization of $C$-compact spaces . Proc. Amer. Math. Soc. 82 (1981) 657-658. MR 614899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] C. E. Aull. Approximation of continuous functions on pseudocompact spaces . Proc. Amer. Math. Soc. 81 (1981) 490-494. MR 597669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Brian M. Scott. A generalized pressing-down lemma and isocompactness . Proc. Amer. Math. Soc. 81 (1981) 316-320. MR 593480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 85 found      Go to page: 1 2 3